Find numerous Cardiologists in India from the comfort of your home on Lybrate.com. You will find Cardiologists with more than 43 years of experience on Lybrate.com. You can find Cardiologists online in Mumbai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Merchant Shahid
Balloon Angioplasty Procedure
Treatment of Hip Disorders
Prevention of Blockage, Atherosclerosis & Heart At
Holistic Heart Wellness & Health Care - Ayurveda
Mitral Valve Replacement Surgery
Cerebral Palsy Treatment
Vascular Surgery Treatment
Treatment of Blockage, Atherosclerosis & Heart Att
Cardiac Ablation Procedure
Coronary Bypass Surgery
Carotid Angioplasty And Stenting Procedure
Cardiac Catheterization Procedure
Implantable Cardioverter-Defibrillators (Icds) Tre
Angioplasty Stent Surgery
Preventing Stent Surgeries
Submit a review for Dr. Merchant ShahidYour feedback matters!
I am on medication for diabetes, hypertension and cholestrol control. Immediately after brushing my teeth I have bad breath. My teeth and gums are in perfect condition .What causes this and how can I prevent it?
Hello, before answering my question please do little investigation om it. I was (am) having urinary problems my all reports came normal even I have completed my ANTIBIOTICS course many times so we went to an doctor in big city for problem the doctor have put figure in my anus and said ok, he examined prostate and found normal then he gave me alpha blocker veltam 0.4 which I stopped now and he gave me 6 injections to take on weekly basis called MECOBALAMIN INJECTION 1000 MCG/ML (RE NERVE INJECTION) image attached. See he ran no Test s we came home I took the injection on tuesday and next week tuesday (he gave 6 injections to take on weekly basis) then after that one day on monday or Tuesday I don't know I was studying and then I had to breath externally like I was running out of breath if not did like shortening of breath like if I don't Breathe externally I was feeling like breathlessness and was getting yawn's so from that day to today the same thing (next tuesday I took @s today I came to know this is an injection fault) happens many times most of the times with me most most of the times, now what I did I typed on google the injection name + Breathe and the results were trying I found it was all harm done by the injections I took I read if you take overdose or it side effect or if you took and you face this its emergency or something. Doctor can you check if it is the I injection work, because I found it on the internet why could this happen suddenly to me now even I cant concentrate on my studies as I have to breath externally. Please help now 2 injections have left today is tuesday should I take please guide me am just 17 and I Can not study coz of this as I have to breath externally. Help me out, please! I am just 17 years old. I have to breath externally like my involuntary breathing function is not happening now so I stopped breathing so I thought it would start automatically it will not please help I have to breathe as an activity also yawning, I searched online is holding breadth good article said it harmful it will increase your vulnerably towards infection and will affect immune system. please help me I can not concentrate on my studies like I have to breathe every time on my own and if not then I feel to breathe like am tried please help please help I even can not study properly please I am just 16 years old boy please help me I have no breathing difficulties like no sound come on breathing of mucus in nose. I feel like breathlessness if I don't breath on my own externally, also am having proper sleep but only after taking external breaths till I sleep, now I am feeling no good as I have to take it on my own if I didn't then I was feeling breathlessness but sometimes it feel good if I get involved in some other activities but even in that I get sometime though of it and I get into it, please help what has to be done? I can not concentrate on my study please help, I have became so conscious of my breathing that I have to do it on my own, I just can't read my books please help. AM JUST 16 (will turn 17 this august) please GUIDE ME.
I been suffering from really bad acidity from past several months tried many medicines but nothing seems to work out. I been getting really sour burps and lately at nights I get chest pain and can't sleep. I have eat ice cream or cold milk in order to sleep.
Hello doctor, I had developed very high bp around march. At times it shot to 170/120. Hypertension is in my heredity. I was given telma am 40 which caused swelling. Doctor later changed it to telma ct 40. Bp was still high, so dosage was increased to 80. In July, I suddenly started having sudden dizziness and darkness in front of my eyes. When I monitored my bp, it was around 80/58 or even lower at times. Doctor immediately stopped bp medicine and asked to monitor bp. My bp has been in range since then. Dizziness and darkness improved after stopping medicine. Bp is around 70/105 usually. I have thyroid and take levothyroxine 100. After stopping medication I feel my legs are always swollen and my body hurts a lot. I usually wake up with bad body pain, as if the blood is not circulating in body. I have also put on 1 or two kgs which feels like water weight. Could this be a side effect of stopping the bp medicine? Thank you in advance.
She has some heart problem and sometimes she can not breathe. She has some stomach problem also which makes her difficult to take any meat.
It is said that, one in every three people are suffering from high blood pressure. It is estimated that at present more alone about 65 million people in US itself are suffering from this ailment. High blood pressure is a serious ailment that can cause heart attack, kidney failure, vision impairment, and it can even cause sexual problems. This ailment has no symptoms, and it is also regarded as one of the silent killers. In fact, erectile dysfunction, which is one of the serious ailments caused by high blood pressure can even affect the relationship between the couples.
High blood pressure and erectile dysfunction:
In the case of men, there is a direct link between sexual problem or erectile dysfunction and high blood pressure. Erection of the penis is caused by the two tissues called as corpora cavernosa. This tissue is made of small arteries and veins. During the process of erection, brain sends a signal to the nerve ending in the penis to dilate the arteries. This in turn makes the arteries to open sufficiently, and blood gets filled in empty spaces in the Penis. The relationship between high blood pressure and erectile dysfunction can be further analyzed as follows:
- Sexual arousal is caused by a male hormone called as Testosterone. In case a person is suffering from high blood pressure, he has low testosterone levels. Apart from this, in the course of time, those suffering from high blood pressure are prone to damage of lining on the arteries. This in turn affects the flow of blood in the arteries.
- On the other hand, in the case of a person suffering from high blood pressure, arteries fail to dilate and the smooth muscles of corpora cavernosa also fail to relax. Naturally, this affects the flow of blood to the Penis which in turn causes erectile dysfunction. Because of the combination of these two factors people suffering from high blood pressure suffer from the problem of Erectile Dysfunction.
Fear: It is natural that sexual problems can increase the anxiety levels, which in turn may lead to fear. As a result, the person may refrain from indulging in sexual activities. In fact, even one instance of erectile dysfunction is enough to fuel the fear, and the person would avoid indulgence.
There are medicines that can help the individual to manage this problem of erectile dysfunction due to high blood pressure. Apart from the medicine, the physician may also suggest exercises and certain restrictions on food. You should take the medicines strictly as per the physician's directions. With this, it should be possible to effectively manage the sexual problems in those suffering from high blood pressure.
I have problem in breathing last two years . Have problem in early morning only . It seems heaviness in chest . Give any solution.
Dear sir my chest pain every time in both side some this pain in shoulders and neck what is problem.
Oats, beeans,nuts,foods fortified with sterols and stanols, and fatty fish lowers cholesterol.